Alert archive / Puerto Rico / Small Craft Advisories in 2018

Small Craft Advisory 11, NWS JSJ

February 2, 2018

NWS JSJ issued this small craft advisory at Feb 2, 2018, 3:12 PM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Feb 2, 2018, 3:12 PM CST (21:12 UTC)
Expired
Feb 3, 2018, 12:00 PM CST
In force
21 hr
Issued by
NWS JSJ

The text

As transmitted.

731 
WHCA72 TJSJ 022112
MWWSJU

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Juan PR
512 PM AST Fri Feb 2 2018

...Hazardous seas will continue across the regional waters during
through early next week...

.A northeasterly swell and choppy wind driven seas will continue 
to generate hazardous sea conditions. 

AMZ732-030515-
/O.NEW.TJSJ.SC.Y.0011.180202T2112Z-180203T0600Z/
Caribbean Waters of Puerto Rico from 10 NM to 17N-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM AST SATURDAY...

The National Weather Service in San Juan has issued a Small Craft
Advisory, which is in effect until 2 AM AST Saturday. 

* WINDS...Northeast winds of 10 to 15 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ742-030515-
/O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/
Coastal Waters OF Northwestern Puerto Rico out 10 NM-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ712-722-741-030515-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/
Coastal Waters of Northern Puerto Rico out 10 NM-
Anegada Passage Southward to 17N-Mona Passage Southward to 17N-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ725-030515-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T0600Z/
Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico
out 10 NM-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM AST
SATURDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ710-030515-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/
Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 6 to 8 feet with occasional seas up to 10 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ715-030515-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/
Coastal Waters of Northern USVI and Culebra out 10 NM-
512 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
3 follow-up statements
063 
WHCA72 TJSJ 030103
MWWSJU

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Juan PR
903 PM AST Fri Feb 2 2018

...Hazardous seas will continue across the regional waters 
through early next week...

.A northeasterly swell and choppy wind driven seas will continue
to generate hazardous sea conditions.

AMZ725-030915-
/O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/
Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico
out 10 NM-
903 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ732-030915-
/O.EXT.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/
Caribbean Waters of Puerto Rico from 10 NM to 17N-
903 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM AST SATURDAY...

* WINDS...Northeast winds of 10 to 15 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ712-722-741-742-030915-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/
Coastal Waters of Northern Puerto Rico out 10 NM-
Anegada Passage Southward to 17N-Mona Passage Southward to 17N-
Coastal Waters OF Northwestern Puerto Rico out 10 NM-
903 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ710-030915-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/
Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N-
903 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 6 to 8 feet with occasional seas up to 10 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ715-030915-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/
Coastal Waters of Northern USVI and Culebra out 10 NM-
903 PM AST Fri Feb 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST
SATURDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
091 
WHCA72 TJSJ 030828
MWWSJU

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Juan PR
428 AM AST Sat Feb 3 2018

...Hazardous seas will continue across the regional waters
through early next week...

.A northeasterly swell and choppy wind driven seas will continue
to generate hazardous sea conditions.

AMZ725-030930-
/O.CAN.TJSJ.SC.Y.0009.000000T0000Z-180203T1800Z/
Coastal Waters of Southern USVI Vieques and Eastern Puerto Rico
out 10 NM-
428 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in San Juan has cancelled the Small
Craft Advisory. 

$$

AMZ715-031630-
/O.EXT.TJSJ.SC.Y.0009.000000T0000Z-180204T0000Z/
Coastal Waters of Northern USVI and Culebra out 10 NM-
428 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ712-722-741-742-031630-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/
Coastal Waters of Northern Puerto Rico out 10 NM-
Anegada Passage Southward to 17N-Mona Passage Southward to 17N-
Coastal Waters OF Northwestern Puerto Rico out 10 NM-
428 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ732-031630-
/O.CON.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/
Caribbean Waters of Puerto Rico from 10 NM to 17N-
428 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...Northeast winds of 10 to 15 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ710-031630-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/
Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N-
428 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$
682 
WHCA72 TJSJ 031401
MWWSJU

URGENT - MARINE WEATHER MESSAGE
National Weather Service San Juan PR
1001 AM AST Sat Feb 3 2018

...Hazardous seas will continue across the regional waters
through Monday...

.A northeasterly swell and choppy wind driven seas cause will 
hazardous sea conditions.

AMZ712-722-741-742-032215-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180205T0000Z/
Coastal Waters of Northern Puerto Rico out 10 NM-
Anegada Passage Southward to 17N-Mona Passage Southward to 17N-
Coastal Waters OF Northwestern Puerto Rico out 10 NM-
1001 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ732-031800-
/O.CON.TJSJ.SC.Y.0011.000000T0000Z-180203T1800Z/
Caribbean Waters of Puerto Rico from 10 NM to 17N-
1001 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM AST THIS
AFTERNOON...

* WINDS...Northeast winds of 10 to 15 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

AMZ710-032215-
/O.CON.TJSJ.SC.Y.0010.000000T0000Z-180205T0000Z/
Atlantic Waters of Puerto Rico and USVI from 10 NM to 19.5N-
1001 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST SUNDAY...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

AMZ715-032215-
/O.CON.TJSJ.SC.Y.0009.000000T0000Z-180204T0000Z/
Coastal Waters of Northern USVI and Culebra out 10 NM-
1001 AM AST Sat Feb 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM AST THIS
EVENING...

* WINDS...Northeast winds of 15 to 20 knots with higher gusts.

* WAVES/SEAS...Seas 5 to 7 feet with occasional seas up to 9 
  feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 30 knots
and seas of 7 feet or greater are expected to produce hazardous
wave conditions to small craft. Inexperienced mariners...
especially those operating smaller vessels should avoid
navigating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:04 PM CST, 8 minutes earlier.

Area forecast discussion, Feb 2, 3:04 PM CST, 8 minutes before
Area Forecast Discussion
National Weather Service San Juan PR
504 PM AST Fri Feb 2 2018

.SYNOPSIS...A mid to upper level ridge will continue to dominate
the local region through the weekend. At the surface, high
pressure system will continue to promote a moderate to fresh trade
wind flow across the region. These winds will continue to
transport patches of low level moisture across the islands from
time to time.

&&

.SHORT TERM...Tonight through Sunday...
A surface high pressure across the Atlantic waters will continue
to promote an east to east northeast wind flow across the region
for the next couple of days. Patches of low to mid level clouds
embedded in the trades are expected to move across the region from
time to time, producing variable cloudy skies and passing showers
across the local islands and surrounding waters tonight and
Saturday morning. Some shower activity is also expected to
develop across western and interior sections of Puerto Rico
Saturday afternoon. Late Saturday and Sunday, a patch of dry air
will move across the region limiting the shower activity across
the local islands. No significant changes are expected in the
present weather pattern for the next several days.

.LONG TERM...Monday through Saturday...From previous discussion...
Seasonal weather pattern will prevail across the region as upper
level ridge maintains control of the weather. Trade wind showers
will affect the local islands from time to time, but overall dry
weather conditions are expected. No significant weather events are
forecast to affect the region throughout the forecast period.

&&

.AVIATION...Satellite imagery depicted patches of clouds en route to
the islands, which will produce brief periods of BKN-OVC ceilings
across the region. Some -SHRA/SHRA are expected mainly across
the U.S. Virgin Islands terminals as well as across TJSJ until at
least 03/00Z. Latest TJSJ sounding indicate and east to east wind
flow from the surface to around 13k feet, becoming light and
variable between 13-24k feet and then westerly and stronger aloft

&&

.MARINE...Local buoy are showing seas between 6 to 7 feet as a
north swell affects the local waters. As a result, small craft
remain in effect across most of the local waters. Hazardous
marine conditions are expected to continue through the weekend.
Refer to latest coastal hazard message product (CFWSJU) for more
information.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  82  73  83 /  50  50  10  30
STT  73  84  73  84 /  50  50  10  10

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...High Rip Current Risk through Sunday afternoon for North Central-
     Northeast-Northwest-San Juan and Vicinity-Western Interior.

     High Rip Current Risk until 2 AM AST Saturday for Vieques.

     High Rip Current Risk through late tonight for Mayaguez and
     Vicinity.

     High Rip Current Risk through late Saturday night for Culebra.

VI...High Rip Current Risk through Sunday afternoon for St Croix.

     High Rip Current Risk through late tonight for St.Thomas...St.
     John...and Adjacent Islands.

AM...Small Craft Advisory until 2 AM AST Saturday for Caribbean
     Waters of Puerto Rico from 10 NM to 17N-Coastal Waters of
     Southern USVI Vieques and Eastern Puerto Rico out 10 NM.

     Small Craft Advisory until 8 PM AST Sunday for Anegada Passage
     Southward to 17N-Atlantic Waters of Puerto Rico and USVI
     from 10 NM to 19.5N-Coastal Waters OF Northwestern Puerto
     Rico out 10 NM-Coastal Waters of Northern Puerto Rico out
     10 NM-Mona Passage Southward to 17N.

     Small Craft Advisory until 2 PM AST Saturday for Coastal Waters
     of Northern USVI and Culebra out 10 NM.

&&

SHORT TERM...WS
LONG TERM....JF
Hazardous weather outlook, Feb 2, 3:15 AM CST, 11 hours 57 minutes before
Perspectivas sobre Condiciones Peligrosas del Tiempo
Servicio Nacional de Meteorologia San Juan PR
407 AM AST viernes 2 de febrero de 2018

AMZ710>745-PRZ001>013-030815-
San Juan y Vecindad-Noreste-Sureste-
Este Interior-Norte Central-Interior Central-Ponce y Vecindad-
Noroeste-Oeste Interior-Mayaguez y Vecindad-Suroeste-Culebra-Vieques-
Aguas cercanas y lejanas a la costa del Atlantico y Caribe-
407 AM AST viernes 2 de febrero de 2018

Esta perspectiva sobre las condiciones peligrosas del tiempo es
para Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno...Hoy y esta noche

.Vientos...Vientos sostenidos en exceso de 20 MPH se esperan a
traves de las aguas locales.

.Olas...Se espera oleaje picado/vigoroso de hasta 8 pies a traves
de las aguas del Atlantico y Caribe.

.Corrientes Marinas...Existe un riesgo alto de corrientes marinas
a lo largo de las playas del Atlantico de Puerto Rico y Culebra.

.Dias dos a siete...sabado a jueves

El peligro mas preocupante seguira siendo las condiciones maritimas,
especialmente a traves de las aguas locales del Atlantico y pasajes
del Caribe donde oleaje y corrientas marinas peligrosas continuaran
prevaleciendo durante la mayor parte del periodo de pronostico.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se le
exhorta a los observadores que reporten corrientes marinas al
Servicio Nacional de Meteorologia en San Juan.

AMZ715-725-VIZ001-002-030815-
San Tomas, San John e Islas Adyacentes-
Santa Cruz-Aguas cercanas del Atlantico y aguas costeras adyacentes
del Caribe-
407 AM AST viernes 2 de febrero de 2018

Esta perspectiva sobre las condiciones del tiempo peligrosas es para
Puerto Rico y las aguas costeras adyacentes del Atlantico.

.Dia Uno..Hoy y esta noche

.Vientos...Vientos sostenidos en exceso de 20 MPH se esperan a
traves de las aguas locales.

.Olas...Se espera oleaje picado/vigoroso de hasta 8 pies a traves de
las aguas del Atlantico y Caribe.

.Corrientes Marinas...Existe un riesgo alto de corrientes marinas
para la mayoria de las playas locales.

.Dias Dos a Siete...sabado a jueves

El peligro mas preocupante seguira siendo las condiciones maritimas,
especialmente a traves de las aguas locales del Atlantico y pasajes
del Caribe donde oleaje y corrientas marinas peligrosas continuaran
prevaleciendo durante la mayor parte del periodo de pronostico.

.Comunicado sobre informacion reportada por observadores...

No se anticipa activacion amplia de observadores, sin embargo, se le
exhorta a los observadores que reporten corrientes marinas al
Servicio Nacional de Meteorologia en San Juan.

Nearby

Small Craft Advisories in Puerto Rico, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.